Items for Makridakis, Charalambos

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 9.

Article

Georgoulis, Emmanuil H, Lakkis, Omar, Makridakis, Charalambos G and Virtanen, Juha M (2016) A posteriori error estimates for leap-frog and cosine methods for second order evolution problems. SIAM Journal on Numerical Analysis (SINUM), 54 (1). pp. 120-136. ISSN 0036-1429

Lakkis, Omar, Makridakis, Charalambos and Pryer, Tristan (2015) A comparison of duality and energy a posteriori estimates for L∞(0,T;L2(Ω)) in parabolic problems. Mathematics of Computation, 84 (294). pp. 1537-1569. ISSN 0025-5718

Giesselmann, Jan, Makridakis, Charalambos and Pryer, Tristan (2015) A posteriori analysis of discontinuous galerkin schemes for systems of hyperbolic conservation laws. SIAM Journal on Numerical Analysis, 53 (3). pp. 1280-1303. ISSN 0036-1429

Lakkis, Omar, Makridakis, Charalambos and Pryer, Tristan (2014) A comparison of duality and energy aposteriori estimates for L∞(0,T; L2(Ω)) in parabolic problems. Mathematics of Computation (MCOM), 2015 (84). pp. 1537-1569. ISSN 1088-6842

Vairaktaris, E and Makridakis, C (2013) Control estimates and well-posedness of an inverse subsidence problem in geomechanics. Inverse Problems in Science and Engineering, 21 (5). pp. 823-839. ISSN 1741-5977

Makridakis, Charalambos and Süli, Endre (2013) Finite element analysis of Cauchy-Born approximations to atomistic models. Archive for Rational Mechanics and Analysis, 207 (3). pp. 813-843. ISSN 0003-9527

Bänsch, E, Karakatsani, F and Makridakis, C (2012) A posteriori error control for fully discrete Crank–Nicolson schemes. SIAM Journal on Numerical Analysis, 50 (6). pp. 2845-2872. ISSN 0036-1429

Kyza, Irene and Makridakis, Charalambos (2011) Analysis for time discrete approximations of blow-up solutions of semilinear parabolic equations. SIAM Journal on Numerical Analysis, 49 (1). pp. 405-426. ISSN 0036-1429

Akrivis, George, Makridakis, Charalambos and Nochetto, Ricardo H (2009) Optimal order a posteriori error estimates for a class of Runge-Kutta and Galerkin methods. Numerische Mathematik, 114 (1). pp. 133-160. ISSN 0029-599X

This list was generated on Thu Mar 23 10:19:23 2017 GMT.